# SDR AALA970292

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AA
- Make and model: Boeing 727223
- Aircraft serial: 20984
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERT FIN STRINGER 1L, CORRODED UNDER LEVELING COMPOUND AT RIB NR 5 ATTACH POINT.  CUT OUT DAMAGED AREA, DRILLED UP AND INSTALLED REPAIR ANGLES AND CLIPS AND FILLER PER SRM 55-30-4.  (M)
